# SDR UALA2009100503119

- Difficulty date: October 5, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 48,218 hours, 5,707 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE FASTENER HOLE CRACKED AT BS 1180 STR 9L-10L.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED REINFORCING REPAIR.
